# SDR ASAA2019040188806

- Difficulty date: March 28, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 18,896 hours, 6,226 cycles
- System (JASC): 2210 · Autopilot System
- Part: Light
- Condition: Inoperative
- Location: Autopilot
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

A/P ENGAGE CMD B LIGHT DOES NOT ILLUMINATE WHEN A/P IS SELECTED ON. GROUNDED - YES. ACCOMPLISHED DFCS FLIGHT FAULT REVIEW BITE GROUP #20, NO FAULTS LOGGED. ACCOMPLISHED B737-900 FIM 22-11 TASK 803 MCP, ALL OPS NORMAL.
